# SDR SWIA2024102824

- Difficulty date: August 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO DOOR SURROUND LOWER AFT STOP FITTING IS CHAFFED.  (C-CHECK RO 10/26/2024) (FILED OPEN)COMPLIED WITH ALL STEPS OF MHIRJ REO 601R-53-61-8221, REV--, DATED 2024-09-04 IN THE REPAIR OF THE AFT CARGO DOOR SURROUND LOWER AFT STOP FITTING. SEE CONTINUATION FOR DETAILS. BLEND ONLY NO WEIGHT CHANGE.
